Delay-Dependent γ-Suboptimal H Model Reduction for Neutral Systems With Time-Varying Delays

[+] Author and Article Information
Qing Wang1

Department of Mechanical Engineering, The University of Hong Kong, Pokfulam Road, Hong Kong

James Lam2

Department of Mechanical Engineering, The University of Hong Kong, Pokfulam Road, Hong Kong

Shengyuan Xu

Department of Automation, Nanjing University of Science and Technology, Nanjing, 210094, P. R. China

Liqian Zhang

Department of Chemical and Materials Engineering, University of Alberta, Edmonton, Alberta, T6G 2G6, Canada


Corresponding author.


This work is supported by RGC HKU 7127/02P. Version dated January 18, 2005.

J. Dyn. Sys., Meas., Control 128(2), 394-399 (Jan 17, 2005) (6 pages) doi:10.1115/1.2196415 History: Received July 09, 2004; Revised January 17, 2005

In this paper, the model reduction problem of neutral systems with time-varying delays is studied with γ suboptimality under the H measure. A delay-dependent bounded realness condition of the H norm is given via linear matrix inequalities (LMIs). Based on such a condition, a sufficient condition to characterize the existence of the reduced-order models is given in terms of LMIs with inverse constraints. By employing a sequential convex optimization approach, a reduced-order model can be computed with H error less than some prescribed scalar γ.

Copyright © 2006 by American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In